# SDR SWIA200920943

- Difficulty date: January 17, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,452 hours, 29,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT FUSELAGE APRON SKIN PANEL WORN.  REPLACED PANEL.
